# SDR CA120220007

- Difficulty date: January 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 5,152 hours
- Engine: Ge CT78
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Reads High
- Location: Engine
- Part time: 5,218 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OIL PRESSURE ABNORMALLY HIGH.  ENGINE REPLACED.
